# SDR WVER2016102594301

- Difficulty date: October 25, 2016
- Submitted: October 25, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 17,624 hours, 16,739 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC670341176
- Condition: Cracked
- Location: Fuselage
- Part time: 17,624 hours, 16,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD VERTICAL STIFFENER ANGLE AT RBL 26 IS CRACKED AT LOWER END.
